# SDR UPS97822774

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 26463482
- Condition: Corroded
- Location: Bs 895
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 895 TIE ANGLE TO FRAME AND SKIN HAS HEAVY CORROSION LEFT SIDE BELOW FLOOR.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
